Article Text

PDF

Severe reversible cardiac failure associated with methanol intoxication.
  1. A. Cavalli,
  2. A. Volpi,
  3. A. P. Maggioni,
  4. M. Tusa,
  5. G. De Pieri
  1. Department of Cardiology, G. Fornaroli Hospital, Milano, Italy.

    Abstract

    Methanol intoxication produces a well recognized clinical picture characterized by gastrointestinal, ocular and nervous system symptoms. The effect of poisoning on the cardiovascular system has not been well documented. We report the case of a 55 year old man whose acute methanol intoxication caused severe reversible cardiac failure. This represents the first description of an association between methanol toxicity and acute cardiac dysfunction in man.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.